# SDR 2006FA0000670

- Difficulty date: June 22, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Aircraft: N620MS
- Make and model: Amd FALCON2000
- Aircraft serial: 31
- Aircraft time: 1,008 hours, 5 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Intermittent
- Location: Flt Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ALL 3 FMS INTERMITTENTLY RESETS IN FLIGHT WITH INFORMATION RETURNING AT RANDOM.
